Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

blue_eyez

Veteran Member
  • Total Reviews

    0
  • Content Count

    82
  • Joined

  • Last visited

Community Reputation

0 Neutral

About blue_eyez

  • Rank
    Junior Member

Recent Profile Visitors

2425 profile views
  1. I'm on Tazorac (similar to Differin) and am experiencing the same thing. I used to get cystic acne on my jawline (i'm female) very badly and went on a 10-mth course of Accutane which cured it. Now i just get clogged pores and small pimples in my T Zone so my derm prescribed Taz for me. Well now i'm getting cystic acne on my jawline once again - i didnt have that post-Accutane.....i ended Accutane in October, 2005. I started Taz about 3 wks ago. I will keep using Taz for the 12 wk recommendation
  2. I've been on Taz for 7 days now. After the 2nd day, i noticed the irritation that my skin was dealing with, so i've switched to every second day application. I use taz on my forehead mainly because i have major clogged pores and little bumps. Its only been a week and my foreward is so much smoother. I started to notice the pores drying up and the gunk that was clogged in the pore has come to the surface and its dry, so you just take a kleenex and it wipes right off! Unreal! I absolutely LOVE Taz
  3. I see your skincare regimen in your quote and you are using a medicated cleanser during the day and night. People need to remember to NOT use medicated cleansers when they're putting topical retinoids on their skin b/c there are so many chemicals in medicated cleansers, they're just clogging your pores and reversing the effects of Tazorac. You should use a MILD, NON-MEDICATED cleanser day and night and i guarantee you will see a difference in the amount of breakouts from Tazorac. (i'm on 0.1% Ta
  4. Yes, my derm put me on 100 mg of Spiro for 6 months. I had to stop b/c the spotting in btwn periods was terrible. i would get light spotting 2 weeks at a time. I never wanted to be sexually involved with my boyfriend because it was embarrassing. Spiro never worked to fix my jawline hormonal acne either. I was then put on 10mg of Accutane for 8 mths. All cleared up now. I just use Tazorac on my forehead for clogged pores and that's it. Hope this helps!
  5. Anybody else experience these stomach symptoms? I cant possibly be the ONLY one am i?
  6. ^Yah, that is a longer treatment I'm on, its only because I'm on such a low dosage - 10mg 4 days per week, not even every day. I have an appt with my derm tomorrow (Wed) but the medical assistant said to NOT stop taking Accutane until after speaking w/ the derm because you should never stop cold turkey. I stopped anyway. What's 2 days without Accutane right? So nobody has had these symptoms before? Its like ANYTHING I eat, my stomach is a mess. I'll admit, I've had wine while on Accutane as we
  7. Has anyone had these symptoms while on accutane? I've been on 10mg 5 days/wk for 7 months. I'm supposed to go off Accutane in November but the last month my stomach has been a mess. Anything i would eat would upset it. I didn't even think to link it to Accutane but i looked on the internet last night and websites talk about Accutane causing Crohne's Disease, Inflammation Bowel Disease, diarrhea, inflamed esophagus and intestines, etc and that the damage may be permanent and non-reversible. Has
  8. I have been on 10mg 5 days/wk for the past 7 months. I have been having major stomach problems and i just read on the internet that Accutane can cause inflammation bowel disease, Chrohne's Disease and esophagus damage. The website also said that this damage can be permanent and may not be reversible after treatment of Accutane is done. I'm worried. I've stopped taking my pills since yesterday and am going to phone my derm right away.
  9. ^^But have you been clear since being off Accutane though? I've heard most people are clear while ON Accutane, but it's AFTER the treatment that the acne comes back unfortunately.
  10. Aliciany I am taking 10mg/day of Accutane. That's the lowest possible dosage....my acne is only on my jawline so my derm wants to see how i react to the small amount of Accutane before moving upward. I've been on it for a week now. I noticed that after stopping Retin-A and Spiro, my skin clarity is much better, no more redness....very even skin tone. I'm getting breakouts right now though, but my derm said that was going to happen. he said in the first month, your skin purges all the crap to
  11. So do any of you know of anyone who's gotten bad acne again AFTER their course of Accutane?
  12. Banana: didn't you get a booklet before starting Accutane? I got one and it said do not wax, exfoliate or do micro-dermabrasion while on Accutane b/c it can cause permanent scarring.
  13. Yes, Spiro DOES take 1-3 months to notice an improvement, but if you've been on it for 4 months and see NO improvement, it wont help you. I did it for 4 months and nothing. Curly Q i'm on 40 mg/day starting tomorrow for Accutane, so we'll have to keep each other posted on our success/failure (hopefully success!). I'm guessing none of you women got spotting from Spiro? i had spotting all throughout the month, it was like i had my period all month long. I guess that's because i can't take the b
  14. ^^Kabol, i was told by my derm that if there's no improvement on Minocyclin after 3 months, it wont work. You need to see at least SOME improvement.
  15. Jenfen and Audrey - wow, sounds like we're all in the same boat. I was getting jawline acne when i started Spiro, but never got cystic acne on the jawline/chin until after starting Spiro too....i've been on it for four months and literally NO end in sight for the cysts.....i know Spiro can take a while to show, but there should be SOME improvement. Very interesting that I'm not the only one who experienced this problem. Shortee: i never did ask him about, since my acne is hormonal, after Accut
×